Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

FK-multiplier spaces


Authors: D. J. Fleming and J. C. Magee
Journal: Proc. Amer. Math. Soc. 125 (1997), 175-181
MSC (1991): Primary 46A45
MathSciNet review: 1353384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1992 Grosse-Erdmann posed the problem of characterizing
those FK-spaces containing the finitely nonzero sequences whose $\beta $-duals are themselves FK. Here we consider the more general problem of characterizing FK-spaces containing the finitely nonzero sequences with the property that the multipliers into a BK-sum space admit an FK-topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A45

Retrieve articles in all journals with MSC (1991): 46A45


Additional Information

D. J. Fleming
Affiliation: Department of Mathematics, St. Lawrence University, Canton, New York 13617

J. C. Magee
Affiliation: Department of Mathematics, SUNY at Potsdam, Potsdam, New York 13676

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03620-4
PII: S 0002-9939(97)03620-4
Keywords: FK-space, multiplier space, sum space
Received by editor(s): June 24, 1995
Received by editor(s) in revised form: July 7, 1995
Communicated by: Dale Alspach
Article copyright: © Copyright 1997 American Mathematical Society